ETHICS Ibuprofen Tablets 100
Ibuprofen (same active ingredient as Nurofen®) used to lower temperature, relieve pain and reduce inflammation. Effective in the relief of discomfort and pain associated with migraine and other headaches, cold and flu symptoms, rheumatic and muscular pain, period pain, backache, feverishness, dental pain and neuralgia.
Also available as 20 tablets
Adult & Children over 12 years of age: Take 2 tablets as initial dose with water then 1 to 2 tablets every 4 hours.
Maximum 6 tablets in 24 hours.